# SDR C2XA02IA037

- Difficulty date: February 18, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14526437001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,967 hours, 8,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-  DURING C-CHECK INSPECTION IT WAS NOTED THAT THE RIGHT OUTBOARD FLOORBEAM DIGITAL RECESS WAS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FLOORBEAM CAP AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE, UPON RELEASE FROM C-CHECK.
